# SDR 96ZZZX2623

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing Trap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM NR 1080.  LEFT WING TOP TRAPEZOID PANEL CORRODED.  FABRICATED AND INSTALLED NEW PANEL PER DER DRAWING A/R/W/ 950051-0203 AND SRM 51-1-20.
